# SDR CALA2015050800379

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 52,061 hours, 17,809 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8338
- Condition: Faulty
- Location: Weather Radar
- Part time: 46,064 hours, 18,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAIL AT FL 380.  RESET CB AT P1 D13 WX RT WX RADAR WOULD WORK FOR A FEW MINS THEN SHUTDOWN.  REPLACED WXR RT IAW AMM 34-43-41.  TESTED GOOD, NO FAULTS.
